MathSciNet Relay Station
MathSciNet bibliographic data
MR703291 (84f:68077) 68G99 (03E72)
Pawlak, Zdzisław Rough sets. Internat. J. Comput. Inform. Sci. 11 (1982), no. 5, 341–356.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement